# SDR IXXA202405010002

- Difficulty date: March 20, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T105733
- Condition: Gouged
- Location: Bs 1021 S18-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AT STA 1021 INNER CHORD HAS MULTIPLE GOUGES IN THE RADIUS BETWEEN STR 18L AND 20L. REF HAECO WO 320005 NON ROUTINE 34670
